Skip to Main content Skip to Navigation


...
hal-01544609v5  Journal articles
Rémi GribonvalGilles BlanchardNicolas KerivenYann Traonmilin. Compressive Statistical Learning with Random Feature Moments
Mathematical Statistics and Learning, EMS Publishing House, 2021, 3 (2), pp.113-164. ⟨10.4171/msl/20⟩
hal-03324295v1  Journal articles
Florian SteinbergLaurent ThéryHolger Thies. Computable analysis and notions of continuity in Coq
Logical Methods in Computer Science, Logical Methods in Computer Science Association, 2021
...
hal-03346750v1  Journal articles
Beniamino AccattoliUgo Dal LagoGabriele Vanoni. The (In)Efficiency of interaction
Proceedings of the ACM on Programming Languages, ACM, 2021, 5 (POPL), pp.1-33. ⟨10.1145/3434332⟩
...
hal-02901774v1  Journal articles
Matthieu SacherOlivier Le MaitreRégis DuvigneauFrédéric HauvilleMathieu Durand et al.  A Non-Nested Infilling Strategy for Multi-Fidelity based Efficient Global Optimization
International Journal for Uncertainty Quantification, Begell House Publishers, 2021, 11 (1), pp.1-30
...
hal-02974216v1  Journal articles
Gilles BlanchardAniket Anand DeshmukhUrun DoganGyemin LeeClayton Scott. Domain Generalization by Marginal Transfer Learning
Journal of Machine Learning Research, Microtome Publishing, 2021, 22 (2), pp.1-55
...
hal-02423973v2  Journal articles
Moreno FalaschiMaurizio GabbrielliCarlos OlarteCatuscia Palamidessi. Dynamic slicing for Concurrent Constraint Languages
Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2020, 177 (3-4), pp.331-357. ⟨10.3233/FI-2020-1992⟩
...
hal-02568677v2  Journal articles
Samuel HornusTim KuipersOlivier DevillersMonique TeillaudJonàs Martínez et al.  Variable-width contouring for additive manufacturing
ACM Transactions on Graphics, Association for Computing Machinery, 2020, 39 (4 (Proc. SIGGRAPH)), ⟨10.1145/3386569.3392448⟩
...
hal-01483585v5  Journal articles
Gilles BlanchardPierre NeuvialEtienne Roquain. Post hoc confidence bounds on false positives using reference families
Annals of Statistics, Institute of Mathematical Statistics, 2020, 48 (3), pp.1281-1303. ⟨10.1214/19-AOS1847⟩
...
hal-01919562v3  Journal articles
Hirokazu AnaiFrédéric ChazalMarc GlisseYuichi IkeHiroya Inakoshi et al.  DTM-based Filtrations
Abel Symposia, Springer, 2020, Topological Data Analysis, 15, pp.33-66. ⟨10.1007/978-3-030-43408-3_2⟩
...
hal-01948051v3  Journal articles
Aurélie FischerClément LevrardClaire Brécheteau. Robust Bregman Clustering
Annals of Statistics, Institute of Mathematical Statistics, In press
hal-01359312v1  Journal articles
Cochoy JérémySteve Y. Oudot. Decomposition of exact pfd persistence bimodules
Discrete and Computational Geometry, Springer Verlag, 2020, ⟨10.1007/s00454-019-00165-z⟩
...
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
...
hal-03082290v2  Journal articles
Abhishake RastogiGilles BlanchardPeter Mathé. Convergence analysis of Tikhonov regularization for non-linear statistical inverse problems
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2020, 14 (2), pp.2798-2841. ⟨10.1214/20-EJS1735⟩
hal-03162314v1  Journal articles
Loïc FrazzaAdrien LoseilleAlain DervieuxFrédéric Alauzet. Nonlinear corrector for Reynolds‐averaged Navier‐Stokes equations
International Journal for Numerical Methods in Fluids, Wiley, 2019, 91 (11), pp.557-585. ⟨10.1002/fld.4764⟩
...
hal-01833660v3  Journal articles
Vincent DivolWolfgang Polonik. On the choice of weight functions for linear representations of persistence diagrams
Journal of Applied and Computational Topology, Springer, 2019, 3 (3), pp.249-283. ⟨10.1007/s41468-019-00032-z⟩
...
hal-01521955v3  Journal articles
Eddie AamariJisu KimFrédéric ChazalBertrand MichelAlessandro Rinaldo et al.  Estimating the Reach of a Manifold
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2019, ⟨10.1214/19-EJS1551⟩
...
hal-02425684v1  Journal articles
Jisu KimAlessandro RinaldoLarry Wasserman. Minimax Rates for Estimating the Dimension of a Manifold
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2019, 10 (1), ⟨10.20382/jocg.v10i1a3⟩
...
hal-01968154v1  Journal articles
Kaustuv ChaudhuriCarlos OlarteElaine PimentelJoëlle Despeyroux. Hybrid Linear Logic, revisited
Mathematical Structures in Computer Science, Cambridge University Press (CUP), In press, ⟨10.1017/S0960129518000439⟩
...
hal-02429712v1  Journal articles
Clément MariaJessica Purcell. Treewidth, crushing and hyperbolic volume
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2019, 19 (5), pp.2625-2652. ⟨10.2140/agt.2019.19.2625⟩
...
hal-01426331v3  Journal articles
Claire Brécheteau. A statistical test of isomorphism between metric-measure spaces using the distance-to-a-measure signature
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, In press, ⟨10.1214/154957804100000000⟩
...
hal-02419460v1  Journal articles
Jean-Daniel BoissonnatMaël Rouxel-LabbéMathijs Wintraecken. Anisotropic triangulations via discrete Riemannian Voronoi diagrams
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2019
...
hal-01516032v3  Journal articles
Eddie AamariClément Levrard. Non-Asymptotic Rates for Manifold, Tangent Space, and Curvature Estimation
Annals of Statistics, Institute of Mathematical Statistics, 2019, 47 (1), ⟨10.1214/18-AOS1685⟩
...
hal-01883836v1  Journal articles
Jean-Daniel BoissonnatC. Karthik. An Efficient Representation for Filtrations of Simplicial Complexes
ACM Transactions on Algorithms, Association for Computing Machinery, 2018, 14
...
hal-01109634v2  Journal articles
Omid AminiDavid Cohen-Steiner. A transfer principle and applications to eigenvalue estimates for graphs
Commentarii Mathematici Helvetici, European Mathematical Society, 2018
...
hal-01706695v1  Journal articles
Pawel DlotkoThomas Wanner. Rigorous cubical approximation and persistent homology of continuous functions
Computers & Mathematics with Applications, Elsevier, 2018
hal-01949026v1  Journal articles
Marcella BonazzoliFrancesca RapettiChiara Venturini. Dispersion analysis of triangle-based Whitney element methods for electromagnetic wave propagation
Applied Mathematics and Computation, Elsevier, 2018, Recent Advances in Computing, 319, pp.274-286. ⟨10.1016/j.amc.2017.03.026⟩
...
hal-01529154v2  Journal articles
David BremnerOlivier DevillersMarc GlisseSylvain LazardGiuseppe Liotta et al.  Monotone Simultaneous Paths Embeddings in $\mathbb{R}^d$
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2018, 20 (1), pp.1-11. ⟨10.23638/DMTCS-20-1-1⟩
...
hal-01890054v1  Journal articles
Sunil AryaGuilherme D. da FonsecaDavid Mount. Approximate Polytope Membership Queries
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2018, 47 (1), pp.1 - 51. ⟨10.1137/16M1061096⟩
...
hal-01232217v1  Journal articles
Frédéric ChazalBrittany FasyFabrizio LecciBertrand MichelAlessandro Rinaldo et al.  Robust Topological Inference: Distance To a Measure and Kernel Distance
Journal of Machine Learning Research, Microtome Publishing, 2018, 18 (159), pp.40
...
hal-01757079v2  Journal articles
Joshua DijksmanLenka KovalcinovaJie RenRobert BehringerMiroslav Kramár et al.  Characterizing Granular Networks Using Topological Metrics
Physical Review E , American Physical Society (APS), 2018, 97, pp.042903
...
hal-01849279v1  Journal articles
Claudia ColonnelloMiroslav Kramár. Dynamics of silo deformation under granular discharge
Physical Review E , American Physical Society (APS), 2018
...
hal-01633106v2  Journal articles
Mathieu CarriereBertrand MichelSteve Y. Oudot. Statistical analysis and parameter selection for Mapper
Journal of Machine Learning Research, Microtome Publishing, 2018
...
hal-01393279v1  Journal articles
Emmanuel MaggioriYuliya TarabalkaGuillaume CharpiatPierre Alliez. High-Resolution Semantic Labeling with Convolutional Neural Networks
IEEE Transactions on Geoscience and Remote Sensing, Institute of Electrical and Electronics Engineers, 2017
...
hal-01633101v2  Journal articles
Mathieu CarriereSteve Y. Oudot. Structure and Stability of the 1-Dimensional Mapper
Foundations of Computational Mathematics, Springer Verlag, 2017, pp.1-64. ⟨10.1007/s10208-017-9370-z⟩
...
hal-01660764v1  Journal articles
Emmanuel MaggioriGuillaume CharpiatYuliya TarabalkaPierre Alliez. Recurrent Neural Networks to Correct Satellite Image Classification Maps
IEEE Transactions on Geoscience and Remote Sensing, Institute of Electrical and Electronics Engineers, 2017, 55 (9), pp.4962-4971. ⟨10.1109/TGRS.2017.2697453⟩
...
hal-01369906v1  Journal articles
Emmanuel MaggioriYuliya TarabalkaGuillaume CharpiatPierre Alliez. Convolutional Neural Networks for Large-Scale Remote Sensing Image Classification
IEEE Transactions on Geoscience and Remote Sensing, Institute of Electrical and Electronics Engineers, 2017, 55, pp.645-657. ⟨10.1109/tgrs.2016.2612821⟩
...
hal-01509888v1  Journal articles
Jean-Daniel BoissonnatRamsay DyerArijit Ghosh. Delaunay Triangulation of Manifolds
Foundations of Computational Mathematics, Springer Verlag, 2017, 45, pp.38. ⟨10.1007/s10208-017-9344-1⟩
...
hal-01519006v1  Journal articles
Manish MandadDavid Cohen-SteinerLeif KobbeltPierre AlliezMathieu Desbrun. Variance-Minimizing Transport Plans for Inter-surface Mapping
ACM Transactions on Graphics, Association for Computing Machinery, 2017, 36, pp.14. ⟨10.1145/3072959.3073671⟩
...
hal-01360460v1  Journal articles
Kunal DuttaEsther EzraArijit Ghosh. Two proofs for Shallow Packings
Discrete and Computational Geometry, Springer Verlag, 2016, Special Issue: 31st Annual Symposium on Computational Geometry, ⟨10.1007/s00454-016-9824-0⟩
...
hal-01223288v1  Journal articles
Jean-Claude BermondAlain Jean-MarieDorian MazauricJoseph Yu. Well Balanced Designs for Data Placement
Journal of Combinatorial Designs, Wiley, 2016, 24 (2), pp.55-76. ⟨10.1002/jcd.21506⟩
...
hal-01285120v1  Journal articles
Olivier DevillersMarc GlisseXavier GoaocRémy Thomasse. Smoothed complexity of convex hulls by witnesses and collectors
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (2), pp.101-144. ⟨10.20382/jocg.v7i2a6⟩
...
hal-01294409v1  Journal articles
Manuel CaroliMonique Teillaud. Delaunay triangulations of closed Euclidean d-orbifolds
Discrete and Computational Geometry, Springer Verlag, 2016, 55 (4), pp.827--853. ⟨10.1007/s00454-016-9782-6⟩
...
hal-00940743v3  Journal articles
Nicolas BroutinOlivier DevillersRoss Hemsley. Efficiently navigating a random Delaunay triangulation
Random Structures and Algorithms, Wiley, 2016, 49 (1), pp.95--136. ⟨10.1002/rsa.20630⟩
...
hal-01568858v1  Journal articles
Nicolas ChenavierRoss Hemsley. Extremes for the inradius in the Poisson line tessellation.
Advances in Applied Probability, Applied Probability Trust, 2016, 81, pp.187 - 573. ⟨10.1007/s10687-014-0184-y⟩
...
hal-01258875v1  Journal articles
Peter BubenikDlotko Pawel. A persistence landscapes toolbox for topological statistics
Journal of Symbolic Computation, Elsevier, 2016
...
hal-01384396v2  Journal articles
Dominique AttaliOlivier DevillersMarc GlisseSylvain Lazard. Recognizing Shrinkable Complexes Is NP-Complete
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.430--443. ⟨10.20382/jocg.v7i1a18⟩
...
hal-01182775v1  Journal articles
Alexis JolyPierre BonnetHervé GoëauJulien BarbeSouheil Selmi et al.  A look inside the Pl@ntNet experience
Multimedia Systems, Springer Verlag, 2016, 22 (6), pp.751-766. ⟨10.1007/s00530-015-0462-9⟩
...
hal-01182778v1  Journal articles
Pierre BonnetAlexis JolyHervé GoëauJulien ChampChristel Vignau et al.  Plant identification: Man vs. Machine
Multimedia Tools and Applications, Springer Verlag, 2016, LifeCLEF 2014 plant identification challenge, 75 (3), pp.1647-1665. ⟨10.1007/s11042-015-2607-4⟩
...
hal-01289699v1  Journal articles
Marc GlisseSylvain LazardJulien MichelMarc Pouget. Silhouette of a random polytope
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. ⟨10.20382/jocg.v7i1a5⟩
...
hal-01348831v1  Journal articles
Olivier DevillersRoss Hemsley. The worst visibility walk in a random Delaunay triangulation is $O(\sqrt{n})$
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.332-359. ⟨10.20382/jocg.v7i1a16⟩
...
hal-01336913v2  Journal articles
F ChazalP MassartB Michel. Rates of convergence for robust geometric inference
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2016, 10 (2), pp.44
...
hal-01337712v1  Journal articles
Beniamino AccattoliUgo Dal Lago. (Leftmost-outermost) beta reduction is invariant, indeed
Logical Methods in Computer Science, Logical Methods in Computer Science Association, 2016, ⟨10.2168/LMCS-12(1:4)2016⟩
...
hal-00849885v2  Journal articles
Guillaume CharpiatGiacomo NardiGabriel PeyréFrançois-Xavier Vialard. Piecewise rigid curve deformation via a Finsler steepest descent
Interfaces and Free Boundaries, European Mathematical Society, 2015, 18, pp.1-44. ⟨10.4171/ifb/355⟩
...
hal-01071759v1  Journal articles
Clément JaminPierre AlliezMariette YvinecJean-Daniel Boissonnat. CGALmesh: a Generic Framework for Delaunay Mesh Generation
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2015, 41 (4), pp.24. ⟨10.1145/2699463⟩
...
hal-01259127v1  Journal articles
Pawel DlotkoThomas Wanner. Topological Microstructure Analysis Using Persistence Landscapes
Physica D: Nonlinear Phenomena, Elsevier, 2015
hal-01286261v1  Journal articles
Michael G. DobbinsAndreas F. HolmsenAlfredo Hubard. Regular systems of paths and families of convex sets in convex position
Transactions of the American Mathematical Society, American Mathematical Society, 2015, ⟨10.1090/tran/6437⟩
hal-00923826v1  Journal articles
Alain RapaportIhab HaidarJérôme Harmand. Global dynamics of the buffered chemostat for a general class of response functions
Journal of Mathematical Biology, Springer Verlag (Germany), 2015, 71 (1), pp.69-98. ⟨10.1007/s00285-014-0814-7⟩
...
hal-00922028v1  Journal articles
Alexandre Richard. A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter
Stochastic Processes and their Applications, Elsevier, 2015, 125 (4), pp.1394-1425. ⟨10.1016/j.spa.2014.11.003⟩
...
hal-01146307v3  Journal articles
Jean-Daniel BoissonnatKan-Le ShiJane TournoisMariette Yvinec. Anisotropic Delaunay Meshes of Surfaces
ACM Transactions on Graphics, Association for Computing Machinery, 2015, 34 (2), pp.10. ⟨10.1145/2721895⟩